# SDR JJBA20220304004

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 46,436 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT ASSEMBLY. OPS CHECK FAIL. UPON FURTHER INVESTIGATION FOUND BROKEN SPLICE IN WIRE BUNDLE ON DOOR HINGE. REPAIRED SPLICE. OPS CHECK SAT.
